# SDR SWIA200922248

- Difficulty date: July 25, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 28,885 hours, 41,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ON LEFT FLOOR LIGHT STRIP INOP.  (FLT 7801)  RE-SECURED CONNECTOR WIRES.
